Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi Sir, I had sex on the last day of my period and I took unwanted 72 for safety. But I bleed a little on the 7th day of taking pill. What is this? Is there anything serious? Is this withdrawal? How long will it continue? What should I do?

2 Doctors Answered
Hi Sir, I had sex on the last day of my period and I took...
Bleeding is because of unwanted 72. Nothing serious.
Hi Sir, I had sex on the last day of my period and I took...
Hello User As per my view about your query about bleeding. On last day of periods there was not needed to take anything. Because of its safe day. Although you had taken ipill and it cause such difference in hormonal balance, thus you got bleeding on 7th day. Now you have to wait and watch. No one can say exact effect of the ipill, becasue its every time different and it depend on every one's hormonal structure. So be relax, wait and watch and do not do anything if it is not hurting you. But taking ipill often n often is not good for health. Its good to use condom.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.